It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Please help me
Apr 26, 2011
Hi,

Since two years now my life has been a misery. I began to suddenly feel strange best described as dizzy or out of it. Because I was not used to these feelings I went to my general doctor and undertook a bunch of tests, including ears nose and throat, internal medicine, ECG, CT Scan, MRI, Electroencephalography, blood tests, allergy test all fine.

So then I was prescribed Sertraline, Trittico, Paxil which made my symptoms worse to the point of switching to the next medication. For the last 4 weeks I have been taking 10 mg of Lexapro. I have also started to go to a psychotherapist once a week. I am also taking Xanor when needed half a tablet or sometimes on the weekend a full tablet, but I try to avoid it because of its addictive properties.

I have also tried alternative medicine to help with breathing exercises which sometimes help. :dizzy:

My dizziness is still there but I am beginning to think this is more a feeling of constant nervousness since starting with the Lexapro. My symptoms are worse when I am tired.

I don't know what more to do and need your help!





All times are GMT -7. The time now is 04:43 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!